International Journal of Science and Research (IJSR)
Mathematics
Downloads: 17 | Views: 402
Mathematics and Statistics, United States, Volume 15 Issue 5, May 2026
Pages: 193 - 198Teaching Bayesian Modeling to Beginners: A Case Study Using Educational Data
Ranadeep Daw | Subhash Bagui
Downloads: 17 | Views: 243
Mathematics, India, Volume 15 Issue 6, June 2026
Pages: 1098 - 1101Characterization of Fuzzy Topological Approximations of Multisets
Rakesh Kumar
Downloads: 17 | Views: 149
Mathematics, India, Volume 15 Issue 7, July 2026
Pages: 861 - 868An Adaptive Hybrid Differential Transform Method for Variable-Order Fractional Reaction-Diffusion Models with Applications to Tumour Growth and Heat Transfer
Pradnya S. Aher | Ashok P. Bhadane | Avinash V. Khambayat
Downloads: 17 | Views: 197
Mathematics, India, Volume 15 Issue 1, January 2026
Pages: 1845 - 1853Unsteady MHD Ethanol Boundary Layer Flows at a Three-Dimensional Stagnation Point with Variable Viscosity and Prandtl Number
Dr. Ashwini .G
Downloads: 17 | Views: 137
Mathematics, India, Volume 15 Issue 7, July 2026
Pages: 1993 - 2006Radiation, Joule Heating, Viscous Dissipation, and Soret-Dufour Effects on MHD Oscillatory Flow in a Channel Filled with Porous Medium in the Presence of Chemical Reaction
Dr. G. Prabhakara Rao
Downloads: 16 | Views: 713
Mathematics, India, Volume 4 Issue 3, March 2015
Pages: 911 - 915On Moderate Fuzzy Analytic Hierarchy Process Pairwise Comparison Model
G. Marimuthu | Dr. G. Ramesh
Downloads: 16 | Views: 1010
Mathematics, Congo (DRC), Volume 10 Issue 5, May 2021
Pages: 571 - 577Solvency and Reinsurance Treaty of an Automobile Portfolio: Case of Sub-Saharian Countries
Bukanga Maheshe Crispin | Mabela Makengo Matendo Rostin
Downloads: 16 | Views: 909
Mathematics, India, Volume 10 Issue 9, September 2021
Pages: 1216 - 1218A Deterministic Inventory Model with Demand as a Biquadratic Polynomial Function of Time with Static Rates of Deterioration
Pooja Soni | Rajender Kumar
Downloads: 16 | Views: 827
Mathematics, Malaysia, Volume 10 Issue 11, November 2021
Pages: 276 - 285Table of Non-Linear Simultaneous Equations
Sengchu Chow
Downloads: 16 | Views: 802
Mathematics, India, Volume 10 Issue 12, December 2021
Pages: 787 - 791Derivations on Prime Rings and Standard Operator Algebras with Generating Theorems
Dr. C. Manjula | Padmavathi V